# SDR CALA2019071301176

- Difficulty date: July 9, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 94,960 hours, 19,699 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Tolerance
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE REPEAT AT 20 PERCENT T/S REF FIM 27-51-00 FOUND FLAP PDU TRANSMITTER OUT OF RANGE. ADJUST FLAP PDU TRANSMITTER REF AMM 27-58-01 OPS CHK GOOD NO FAULT NOTED.
